# SDR SWAA2023011984331

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767 Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY, CARGO TRACK, RBL 3, BS 767+6.  EVALUATED REWORKED AREA AND FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2, ALLOWABLE DAMAGE 2, FIGURE 103, DETAIL D.  REMOVED UPPER FLANGE OF JOGGLE AREA ON THE  CARGO TRACK IAW SRM 53-00-53-2R-2, STEPS 4 D.   ACCOMPLISHED HFEC INSPECTION ALONG THE CUT EDGES IAW NDTM D6-37239, PART 6, 51-00-00, PROC 23. NO CRACKS FOUND.  FABRICATED, LOCATED, AND DRILLED THE NEW CHANNEL IAW SRM 51-40-05, AND SRM 53-00-53-2R-2, REPAIR 2, FIG 203.  APPLIED CHEMICAL CONVERSION COATING ON REPAIR CHANNEL IAW SOPM 20-41-02.   APPLIED PRIMER ON REPAIR CHANNEL IAW SRM 51-20-01-0G-0. INSTALLED THE REPAIR CHANNEL IAW SRM 53-00-53-2R-2, & SRM 51-40-02-0G-0.
